Journal of Nonlinear Science

, Volume 8, Issue 2, pp 233–233

Erratum to: Continuity Properties and Global Attractors of Generalized Semiflows and the Navier-Stokes Equations

Erratum

References

  1. [1]
    J. M. Ball. Continuity properties and attractors of generalized semiflows and the Navier-Stokes equations. J. Nonlinear Science, 7:475–502, 1997.CrossRefMATHGoogle Scholar

Copyright information

© Springer-Verlag New York 1998

Authors and Affiliations

  1. 1.Mathematical InstituteUniversity of OxfordOxfordUK

Personalised recommendations